# SDR EISA98165

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20190
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Skin
- Condition: Delamintated
- Location: Rudder Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD, FOUND LOWER RUDDER TAB DELAMINATED AT TRAILING EDGE LOWER CORNER.  REPAIRED DELAMINATION PER SRM 51-40-6.  (M)
